# SDR 2002FA0000982

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: General aviation
- Aircraft: N502ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8002
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL16711
- Condition: Separated
- Location: Engine
- Part time: 974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTAMINATION FOUND IN SUCTION SCREEN.  DISASSEMBLY OF ENGINE FOUND ONE OF THE CENTER MAIN BEARINGS BABBIT MATERIAL STARTED TO SEPARATE FROM SHELL.  DATE CODE ON BEARING IS (07-2000).
